# SDR ASOA201612221330

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS613 CORRODED ON BOTH SIDES OF STR 27. BLENDED CORROSION, COMPLIED WITH NDT REQUIREMENTS AND RESTORED FINISH IAW STS EA 432016-109 AND EC/TC EA 43-2016-109.
